Electronic Communications in Probability

How big are the $l^\infty$-valued random fields?

Hee-Jin Moon, Chang-Ho Han, and Yong-Kab Choi

Full-text: Open access


In this paper we establish path properties and a generalized uniform law of the iterated logarithm (LIL) for strictly stationary and linearly positive quadrant dependent (LPQD) or linearly negative quadrant dependent (LNQD) random fields taking values in $l^\infty$-space.

Article information

Electron. Commun. Probab., Volume 18 (2013), paper no. 61, 9 pp.

Accepted: 13 July 2013
First available in Project Euclid: 7 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60F10: Large deviations
Secondary: 60F15: Strong theorems 60G17: Sample path properties 60G60: Random fields

linearly positive quadrant dependence linearly negative quadrant dependence stationary random field law of the iterated logarithm

This work is licensed under a Creative Commons Attribution 3.0 License.


Moon, Hee-Jin; Han, Chang-Ho; Choi, Yong-Kab. How big are the $l^\infty$-valued random fields?. Electron. Commun. Probab. 18 (2013), paper no. 61, 9 pp. doi:10.1214/ECP.v18-2417. https://projecteuclid.org/euclid.ecp/1465315600

Export citation


  • CsörgÅ‘, Miklós; Lin, Zheng Yan; Shao, Qi Man. Path properties for $l^ \infty$-valued Gaussian processes. Proc. Amer. Math. Soc. 121 (1994), no. 1, 225–236.
  • Choi, Yong-Kab; CsörgÅ‘, Miklós. Asymptotic properties for increments of $l^ \infty$-valued Gaussian random fields. Canad. J. Math. 60 (2008), no. 2, 313–333.
  • Newman, C. M. Normal fluctuations and the FKG inequalities. Comm. Math. Phys. 74 (1980), no. 2, 119–128.
  • Li, Yun-Xia; Wang, Jian-Feng. The law of the iterated logarithm for positively dependent random variables. J. Math. Anal. Appl. 339 (2008), no. 1, 259–265.
  • Wang, J. F.; Zhang, L. X. A Berry-Esseen theorem for weakly negatively dependent random variables and its applications. Acta Math. Hungar. 110 (2006), no. 4, 293–308.
  • Lehmann, E. L. Some concepts of dependence. Ann. Math. Statist. 37 1966 1137–1153.
  • Petrov, V. V. Sums of independent random variables. Translated from the Russian by A. A. Brown. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 82. Springer-Verlag, New York-Heidelberg, 1975. x+346 pp.
  • Lin, Zheng Yan; Lee, Seaung Hyune; Hwang, Kyo Shin; Choi, Yong Kab. Some limit theorem on the increments of $l^ p$-valued multi-parameter Gaussian processes. Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 6, 1019–1028.